# SDR NOCA02608

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Unit
- Part number: 68E3812
- Part serial: 3301
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENG AIRBORNE VIBRATION N1 INDICATION 5.0 AMBER BAND AT FL 350.  VIBRATION WAS FELT IN THROTTLE AND CONTROL COLUMN.  SHORTLY AFTER VIBRATION ONSET AND COMPLETION OF HIGH VIBRATION QRH CHECKLIST.  EXPERIENCED A COMPRESSOR STALL AND HIGH EGT, AIRCRAFT DIVERTED TO BKO.   ACCOMPLISHED BOROSCOPE AS PER MM 72-00-00, NO DEFECTS NOTED REMOVED AND REPLACED BVCU AND TPU AS PER MM 75-32-01 AND 75-32-15 OPS CHECK OK
